Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Groups with an abelian Sylow subgroup


Author: John W. Ballard
Journal: Proc. Amer. Math. Soc. 67 (1977), 206-208
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1977-0460438-0
MathSciNet review: 0460438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to obtain a modular refinement of Brauer's induction theorem for groups with an abelian Sylow subgroup.


References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, Applications of induced characters, Amer. J. Math. 69 (1947), 709-716. MR 9, 268. MR 0022851 (9:268e)
  • [2] L. Dornhoff, Group representation theory, Parts A and B, Marcel Dekker, New York, 1971. MR 50 #458. MR 0347959 (50:458a)
  • [3] J. A. Green, A transfer theorem for modular representations, J. Algebra 1 (1964), 73-84. MR 29 #147. MR 0162843 (29:147)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460438-0
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society